MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RLT281218
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 08/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The instructions for use (ifu) for the gore® excluder® aaa endoprosthesis states, adverse events that may occur and / or require intervention include but are not limited to: endoleak.
 
Event or Problem Description
On (b)(6) 2014, this patient underwent endovascular treatment for an abdominal aortic aneurysm and was implanted with gore® excluder® aaa endoprosthesis featuring c3® delivery system.The patient tolerated the procedure.On (b)(6) 2020, it was reported that the patient had an endoleak of indeterminate origin but is suspected to be proximal type i.Aneurysm growth to 7cm was reported.The physician plans to reintervene but no date has been scheduled.
 
Additional Manufacturer Narrative
H6: code 213- a review of the manufacturing records for the device(s) verified that the lot(s) met all pre-release specifications.Images were provided to gore and an evaluation was performed and showed the following: one time-point is available for evaluation: post-implantation cta dated (b)(6) 2020.There appears to be contrast outside the implanted device.Bright contrast can be seen posteriorly at the level of the flow divider.Endoleak origin cannot be confirmed, with available imaging.There appears to be metallic-like densities (possible embolization materials) near the right/posterior sides of the aneurysm sac, distal to the levels where contrast can be visualized in the sac.Maximum diameter of the aaa appears to be 63.4mm x 76.5mm.
 
Event or Problem Description
The patient was referred to a new physican and it is unknown whether a the patient underwent reintervention.

Brand Name
GORE EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key10445572
Report Number2017233-2020-01151
Device Sequence Number2726869
Product Code MIH
UDI-Device Identifier00733132622511
UDI-Public00733132622511
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2017
Device Model NumberRLT281218
Device Catalogue NumberRLT281218
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/13/2020
Supplement Date Received by Manufacturer08/13/2020
Initial Report FDA Received Date08/24/2020
Supplement Report FDA Received Date08/27/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age82 YR